Is Candida Die Off real or just some made up hoopla to push anti-candida products. Long story short, I took a long cycle of antibiotics 6 months ago and my stomach hasn't felt the same since. I took a short run of probiotics immediately AFTER the ab's which seemed to help a bit but since then I've still been having some GI issues. I just went to see my doctor and he told me it wouldn't hurt to take some more probiotics to help get the good intestinal flora going. SO I started taking 1 NOW Pro-B capsule each morning(8 billion live cultures per cap) starting last Tuesday and after about 3 or 4 days I started having almost flu like symptoms along with a brutall headache. A quick google search gave me a bunch of links about Candida Die Off and how probiotics can cause this and that it's actually a good thing because it means Candida is being destroyed and the toxins produced may cause you to feel like utter hell. It makes some sense but almost all of these sites mentioning this are selling some sort of Pro-B supplement so I'm not too sure. I read an old thread about how coconut oil can cause the same effect. So I'm not sure if I should wait it out and continue taking the PB's or if I should stop taking them, or if I should lower the dose to maybe just 1 or 2 caps per week.